# SDR UALA2012051802819

- Difficulty date: May 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 77,093 hours, 22,268 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 23,356 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Condition: Failed
- Location: Nr 2 Engine Pma
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRI CONT STATIS MESSAGE WILL NOT ERASE.  SHUTDOWN RT ENGINE, EPCS SHOW (P) PMA -EEC CLEARED EPCS MESSAGE, ALSO CYCLED L29, L31 AND L34, UPON RESTART EPCS PAGE DISPLAYS INFO ABOUT PRI CHANNEL, AND MISSING INFO UNDER SEC CHANNEL AND GOT (S) PMA-EEC MESSAGE.   REPLACED NR 2 ENGINE PMA STATOR REF MM 73-21-05. RAN ENGINE, OPS NORMAL IAW MM 71-00-59-201.
